# SDR 05FDEA00052

- Difficulty date: January 7, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 736
- Aircraft time: 16,119 hours, 8,218 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 735874D
- Part serial: K0731
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O ROLL NR 2 GEN FAULTED.  T/O WAS REJECTED AT 70 KTS ESTIMATED.  GENERATOR WAS RESET, VOLTS AND FREQS APPEARED NORMAL.  SECOND T/O WAS  ATTEMPTED GENERATOR FAILED AGAIN ON INITIAL T/O ROLL, IDG 2 FAULT LIGHT WAS FLUCUATING ON AND OFF.  RELEASED FOR SERVICE PER MEL/CDL: 24-11-01 CATEGORY: B EXPIRATION: 10JAN05.
